Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 51, NWS Mobile, AL

December 31, 2015

NWS Mobile, AL issued this small craft advisory at Dec 31, 2015, 3:23 AM CST. It took effect at Dec 31, 2015, 4:00 PM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2015, 3:23 AM CST (09:23 UTC)
In effect from
Dec 31, 2015, 4:00 PM CST
Expired
Jan 2, 2016, 9:00 AM CST
In force
41 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS74 KMOB 310923
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
323 AM CST THU DEC 31 2015

...STRONG OFFSHORE WINDS EXPECTED OVER MUCH OF THE COASTAL WATERS
LATE TONIGHT THROUGH SATURDAY MORNING...

.A COLD FRONT WILL BE PUSHED SOUTH AND EAST OF THE COASTAL WATERS
TODAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTH. OFFSHORE
FLOW WILL GRADUALLY BUILD THROUGH TODAY...WITH WINDS BECOMING STRONG
LATE TONIGHT OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS AS
WELL AS MOBILE BAY AND MISSISSIPPI SOUND. THE STRONG OFFSHORE FLOW
WILL PERSIST THROUGH SATURDAY MORNING.

GMZ630>632-650-655-670-675-311800-
/O.NEW.KMOB.SC.Y.0051.160101T0600Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
323 AM CST THU DEC 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY. 

* WINDS...NORTH 20 TO 25 KNOTS. 

* WAVES/SEAS...3 TO 5 FEET BUILDING TO 5 TO 7 FEET WELL OFFSHORE BY
  FRIDAY. BAY AND SOUND WATERS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
176 
WHUS74 KMOB 311539
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
939 AM CST THU DEC 31 2015

...STRONG OFFSHORE WINDS EXPECTED OVER MUCH OF THE COASTAL WATERS
LATE TONIGHT THROUGH SATURDAY MORNING...

.A COLD FRONT WILL BE PUSHED SOUTH AND EAST OF THE COASTAL WATERS
TODAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTH.
OFFSHORE FLOW WILL GRADUALLY BUILD THROUGH TODAY...WITH WINDS
BECOMING STRONG LATE TONIGHT OVER THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS AS WELL AS MOBILE BAY AND MISSISSIPPI SOUND.
THE STRONG OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY MORNING.

GMZ630>632-650-655-670-675-312345-
/O.CON.KMOB.SC.Y.0051.160101T0600Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
939 AM CST THU DEC 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET BUILDING TO 5 TO 7 FEET WELL OFFSHORE 
  BY FRIDAY. BAY AND SOUND WATERS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
321 
WHUS74 KMOB 312137
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CST THU DEC 31 2015

...STRONG OFFSHORE WINDS EXPECTED OVER MUCH OF THE COASTAL WATERS
THIS AFTERNOON THROUGH SATURDAY MORNING...

.A COLD FRONT PUSHED SOUTH AND EAST OF THE COASTAL WATERS TODAY AS
HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTH. OFFSHORE FLOW BUILT
THROUGH TODAY...WITH STRONG WINDS OVER THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS AS WELL AS MOBILE BAY AND MISSISSIPPI SOUND. THE
STRONG OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY MORNING.

GMZ630>632-650-655-670-675-010545-
/O.EXT.KMOB.SC.Y.0051.151231T2200Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
337 PM CST THU DEC 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET BUILDING TO 5 TO 7 FEET WELL OFFSHORE 
  BY FRIDAY. BAY AND SOUND WATERS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
486 
WHUS74 KMOB 010526
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1126 PM CST THU DEC 31 2015

...STRONG OFFSHORE WINDS WILL CONTINUE OVER MOST OF THE COASTAL
WATERS INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE PLAINS STATES TO THE
NORTH CENTRAL GULF THROUGH EARLY SATURDAY...LEADING TO A STRONG
NORTHERLY FLOW OVER THE MOST OF THE COASTAL WATERS INCLUDING MOBILE
BAY AND THE MISSISSIPPI SOUND.

GMZ630>632-650-655-670-675-011400-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1126 PM CST THU DEC 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET BUILDING TO 5 TO 7 FEET WELL OFFSHORE 
  BY FRIDAY. BAY AND SOUND WATERS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
586 
WHUS74 KMOB 010927
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST FRI JAN 1 2016

...STRONG OFFSHORE WINDS WILL CONTINUE OVER MOST OF THE COASTAL
WATERS INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE PLAINS STATES TO
THE NORTH CENTRAL GULF THROUGH EARLY SATURDAY...LEADING TO A
STRONG NORTHERLY FLOW OVER THE MOST OF THE COASTAL WATERS
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND.

GMZ630>632-650-655-670-675-011800-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 AM CST FRI JAN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET BUILDING TO 5 TO 7 FEET BEYOND 20 NM THIS
  AFTERNOON INTO TONIGHT. BAY AND SOUND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
037 
WHUS74 KMOB 011724
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1124 AM CST FRI JAN 1 2016

...STRONG OFFSHORE WINDS WILL CONTINUE OVER MOST OF THE COASTAL
WATERS INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE PLAINS STATES TO
THE NORTH CENTRAL GULF THROUGH EARLY SATURDAY...LEADING TO A
STRONG NORTHERLY FLOW OVER THE MOST OF THE COASTAL WATERS
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND.

GMZ630>632-650-655-670-675-020130-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1124 AM CST FRI JAN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITHIN 20 NM AND 5 TO 7 FEET BEYOND 20 NM.
  BAY AND SOUND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
845 
WHUS74 KMOB 020115
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST FRI JAN 1 2016

...STRONG OFFSHORE WINDS WILL CONTINUE OVER MOST OF THE COASTAL
WATERS INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE PLAINS STATES TO
THE NORTH CENTRAL GULF THROUGH EARLY SATURDAY...LEADING TO A
STRONG NORTHERLY FLOW OVER THE MOST OF THE COASTAL WATERS
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND.

GMZ630>632-650-655-670-675-020900-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
715 PM CST FRI JAN 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITHIN 20 NM AND 5 TO 7 FEET BEYOND 
  20 NM. BAY AND SOUND WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
556 
WHUS74 KMOB 020826
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
226 AM CST SAT JAN 2 2016

...STRONG OFFSHORE WINDS WILL CONTINUE OVER MOST OF THE COASTAL
WATERS INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
MID MORNING...

.HIGH PRESSURE WILL CONTINUE TO BUILD FROM THE PLAINS STATES TO
THE NORTH CENTRAL GULF THROUGH EARLY THIS MORNING...LEADING TO A
STRONG NORTHERLY FLOW OVER THE MOST OF THE COASTAL WATERS INCLUDING
MOBILE BAY AND THE MISSISSIPPI SOUND.

GMZ630>632-650-655-670-675-021500-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-160102T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
226 AM CST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITHIN 20 NM AND 5 TO 7 FEET BEYOND 
  20 NM. BAY AND SOUND WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 11:48 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 30, 11:48 PM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CST WED DEC 30 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...PREDOMINANTLY IFR CONDITIONS THROUGH THE NIGHT
BECOMING GENERALLY MVFR BY MID MORNING. SCATTERED RAIN SHOWERS
LIKELY TO CONTINUE ACROSS THE AREA TONIGHT WITH THUNDERSTORM ACTIVITY
GENERALLY REMAINING OFF THE COAST...THOUGH DO EXPECT SOME EMBEDDED
ISOLATED ACTIVITY TO RUMBLE ACROSS THE REGION. NORTHERLY WINDS WILL
TURN GUSTY AT TIMES MID MORNING THROUGH EARLY AFTERNOON...EXPECT MOST
OF THE SHOWER ACTIVITY TOMORROW TO BE CLOSER TO THE COAST WITH IFR
CONDITIONS LIKELY IN AND AROUND THE HEAVIER SHOWERS. /08

&&

.PREV DISCUSSION... /ISSUED 1052 PM CST WED DEC 30 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...NO BIG CHANGES IN CURRENT FORECAST. DID LOWER POPS OVER OUR
WESTERN ALABAMA AND SOUTHEAST MISSISSIPPI ZONES. MOST OF THE SHOWER
AND ISOLATED THUNDERSTORM ACTIVITY IS OCCURRING ALONG THE COAST AND
GENERALLY EAST OF THE I-65 CORRIDOR. TREND SHOULD CONTINUE THROUGH
THE NIGHT AS QUASI-STATIONARY FRONTAL BOUNDARY REMAINS DRAPED ACROSS
THE WESTERN FLORIDA PANHANDLE THEN SOUTHWESTWARD OVER OUR COASTAL
WATERS AND THE MOIST SOUTHWESTERLY FLOW ALOFT PERSISTS WITH MINOR
PERTURBATIONS CONTINUING TO RIPPLE THROUGH IT. CONTINUED THE FLASH
FLOOD WATCH TONIGHT AS WE WILL CONTINUE TO HAVE SOME HEAVIER SHOWERS
MOVING ACROSS THE AREA AND WITH OUR WIDESPREAD SATURATED SOILS THERE
IS STILL THE POTENTIAL FOR SOME LOCALIZED FLASH FLOODING. WE'LL HAVE
TO CONTINUE TO MONITOR RAINFALL AMOUNTS AND THE SMALL STREAM
RESPONSES CLOSELY. /08

PREV DISCUSSION... /ISSUED 637 PM CST WED DEC 30 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...PREDOMINANTLY IFR CONDITIONS THROUGH THE NIGHT
BECOMING GENERALLY MVFR TOMORROW MORNING. SCATTERED RAIN SHOWERS
LIKELY TO CONTINUE ACROSS THE AREA TONIGHT WITH THUNDERSTORM ACTIVITY
GENERALLY REMAINING OFF THE COAST. INTERMITTENT HEAVY SHOWERS AND
ISOLATED THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY TOMORROW
AFTERNOON WITH IFR CONDITIONS EXPECTED IN AND AROUND THESE STORMS.
/08

PREV DISCUSSION... /ISSUED 424 PM CST WED DEC 30 2015/

NEAR TERM /NOW THROUGH THURSDAY/...AN ABNORMALLY MOIST AIRMASS WILL
CONTINUE TO STREAM NORTHEAST ALONG A SLOW MOVING FRONTAL BOUNDARY
ACROSS SOUTHEAST PORTIONS OF THE AREA. CONVECTION IS EXPECTED TO
REMAIN ACTIVE IN THIS ZONE AS DISTURBANCES EMBEDDED IN THE SOUTHWEST
MID AND UPPER LEVEL FLOW ENHANCE UPWARD MOTION. THIS FRONT IS
EXPECTED TO ONLY MOVE SLOWLY SOUTHEAST THROUGH TONIGHT BEFORE GETTING
SHOVED OFFSHORE ON THURSDAY AS AN UPPER TROUGH DIGS ACROSS THE
MIDWESTERN STATES. THIS WILL MAINTAIN THE RISK OF MODERATE TO HEAVY
RAINS...ESPECIALLY ALONG AND EAST OF INTERSTATE 65. THESE AREAS
REMAIN UNDER A FLASH FLOOD WATCH THROUGH TONIGHT. DUE TO THE VERY
SATURATED GROUND CONDITIONS IN THESE AREA...ANY ADDITIONAL RAINS
COULD QUICKLY LEAD TO FLOODING. A DRIER AIRMASS WILL MOVE INTO
NORTHWESTERN AREAS THURSDAY AFTERNOON. AS THE FRONT MOVES INTO THE
MARINE AREA...THE HEAVIER RAIN AXIS WILL SHIFT SOUTHWARD DURING THE
DAY ON THURSDAY...MAINLY ALONG COASTAL AREAS OF ALABAMA AND FLORIDA.
THE FF WATCH MAY HAVE TO BE EXTENDED FOR PORTIONS OF THE AREA ON
THURSDAY. TEMPS TONIGHT WILL RANGE FROM THE UPPER 40S ACROSS
NORTHWEST ZONES TO LOW 60S ACROSS SOUTHEAST AREAS. HIGHS ON THURSDAY
WILL RANGE FROM THE MID 50S ACROSS THE NORTHWEST TO MID 60S ACROSS
THE SOUTHEAST. /13

SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...DEEP GULF
MOISTURE WILL CONTINUE TO OVERSPREAD THE CENTRAL GULF COAST REGION.
CONVERGENCE ALONG STALLED FRONTAL BOUNDARY ALONG THE COAST WILL
CONTINUE OVER THE REGION THROUGH THURSDAY NIGHT...THEN LIKELY SLIP
FURTHER OFFSHORE FRIDAY AND FRIDAY NIGHT. THIS WILL FOCUS THE
HIGHEST RAIN CHANCES OVER THE EASTERN AND SOUTHERN PORTIONS OF THE
FCST AREA THROUGH THE SHORT TERM PERIOD. EXPECT LIKELY TO DEFINITE
POPS GENERALLY ALONG AND SOUTHEAST OF A WIGGINS MISSISSIPPI TO CAMDEN
ALABAMA LINE NEW YEARS EVE AND THEN SHIFTING DOWN TOWARD THE COAST
ON NEW YEARS DAY WITH LIKELY POPS REMAINING ALONG THE COAST. THE
POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE ALONG AND SOUTHEAST OF A
LINE FROM MOBILE ALABAMA TO ANDALUSIA ALABAMA THROUGH THE
PERIOD...WITH 1 TO 2 INCHES OF ADDITIONAL RAINFALL LIKELY AND DOUBLE
THAT IN SOME LOCATIONS MAINLY SOUTHEAST OF A LINE FROM DAUPHIN ISLAND
ALABAMA TO CRESTVIEW FLORIDA. WILL HAVE TO CONTINUE TO MONITOR FOR
FLOODING PROBLEMS AND MAKE ADJUSTMENTS TO THE CURRENT FLASH FLOOD
WATCH...DEPENDING ON WHERE AND HOW MUCH RAINFALL OCCURS DURING THE
NEAR TERM PERIOD (AS MENTIONED ABOVE). ON SATURDAY THE FRONT IS
EXPECTED TO HAVE MOVED SOUTH OF THE FCST AREA OUT OVER THE GULF...BUT
A COUPLE OF MID/UPPER LEVEL SHORTWAVES IN THE WEST-SOUTHWEST FLOW
ALOFT WILL MOVE EAST ACROSS THE REGION COULD DRAW A FEW ISOLATED
AREAS OF RAIN BACK INTO THE SOUTHERN HALF OF THE FCST AREA LATE
SATURDAY NIGHT.

LOWS THURSDAY NIGHT WILL RANGE FROM THE LOW TO MID 40S ALONG AND
NORTHWEST OF I-65...WITH UPPER 40S TO AROUND 50 DEGREES SOUTHEAST PF
I-65. COOLER FRIDAY NIGHT WITH LOWS IN THE MID TO UPPER 30S OVER
NORTHERN INTERIOR ZONES AND IN THE LOWER 40S DOWN CLOSER TO THE
COAST. HIGH TEMPERATURES NEW YEARS DAY AND SATURDAY WILL ONLY REACH
THE UPPER 40S TO LOWER 50S...EXCEPT FOR MID 50S AT THE BEACHES. /22

LONG TERM /SUNDAY THROUGH WEDNESDAY/...A DRY COOL WEATHER PATTERN
WILL FOLLOW SUNDAY THROUGH TUESDAY AS THE FRONT MOVES ACROSS THE
SOUTHERN GULF OF MEXICO AND A LARGE SURFACE HIGH PRESSURE AREA BUILDS
IN FROM THE NORTHWEST. ISOLATED SHOWERS ARE EXPECTED TO RETURN BY THE
MIDDLE OF NEXT WEEK AS THE HIGH PRESSURE RIDGE MOVES EAST OF THE
REGION. HIGHS GENERALLY IN THE 50S SUNDAY AND MONDAY...THEN
WARMING SLIGHTLY INTO THE LOWER 60S TUESDAY AND WEDNESDAY. LOWS IN
THE 30S OVER INTERIOR ZONES AND IN THE LOWER 40S AT THE COAST THROUGH
MONDAY NIGHT...THEN WARMING INTO THE 40S TUESDAY AND WEDNESDAY
NIGHTS. /22

MARINE...A STATIONARY FRONT NEAR THE COAST WILL LINGER THROUGH
THURSDAY BEFORE BEING PUSHED WELL OFFSHORE THURSDAY NIGHT. NORTHERLY
WINDS AND SEAS WILL BUILD IN THE WAKE OF THE COLD FRONT LATE
THURSDAY THROUGH EARLY SATURDAY. AS A RESULT...A SMALL CRAFT
ADVISORY MAY BE NEEDED LATE IN THE WEEK. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR ALZ055>060-261>266.

     HIGH RIP CURRENT RISK UNTIL 6 AM CST THURSDAY FOR ALZ265-266.

FL...FLASH FLOOD WATCH UNTIL 6 AM CST THURSDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL 6 AM CST THURSDAY FOR FLZ202-204-206.

MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 30, 7:24 AM CST, 19 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
724 AM CST WED DEC 30 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311330-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
724 AM CST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE FORECAST AREA
THROUGH TONIGHT. RAINFALLS TOTALS OF 2 TO 3 INCHES WITH LOCALLY
HIGHER AMOUNTS WILL BE LIKELY THROUGH TONIGHT. WILL CONTINUE TO
MONITOR THIS POTENTIAL FLOODING SITUATION CLOSELY THROUGH TONIGHT.

THE THREAT FOR SEVERE WEATHER REMAINS LOW.

A HIGH RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE GULF
BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME LOCALIZED OR FLASH FLOODING WILL BE POSSIBLE ON THURSDAY. HEAVY
RAIN WILL BE SLOW TO MOVE EAST OF THE AREA THURSDAY THROUGH EARLY
FRIDAY.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-311330-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
724 AM CST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN AND FOG WILL REDUCED VISIBILITIES TO ONE MILE
OR LESS THROUGH TONIGHT. THE THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WIND AND WAVE CONDITIONS FOR SMALL CRAFT WILL BE LIKELY
LATE THURSDAY THROUGH EARLY NEXT WEEK. SMALL CRAFT ADVISORIES WILL BE
LIKELY THROUGH THIS PERIOD.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 11:27 AM CSTRiver Flood WarningMOB48 hr
Dec 31, 10:37 AM CSTRiver Flood WarningMOBGeorge, Greene, Jackson3 days

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.